# SDR SIMA20140404007

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 34,614 hours, 31,024 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 FWD EMERGENCY LIGHT FLOOR PROXIMITY STRIP INOPERATIVE.  INSTALLED NEW CONNECTOR IAW SWPM 20-50-00 & OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
